# SDR 2020FA0000306

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: General aviation
- Aircraft: N6911Q
- Make and model: Piper PA-28-236
- Aircraft serial: 288511009
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: J961312
- Condition: Out Of Limits
- Location: Engine
- Part time: 2,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 INSPECTION THE ENGINE RUBBER ISOLATION MOUNTS WERE NOTED TO HAVE SAGGING BEYOND THE MANUFACTURER LIMITS. HOIST ENGINE AND UNLOAD MOUNTS ONE AT A TIME AND INSTALL NEW OEM MOUNTS. CONCURRENTLY RETIRE ALL FOUR ENGINE MOUNT CENTER BOLTS AND REPLACE WITH NEW CENTER BOLTS. SEE ATTACHED PHOTOS.
